# SDR 98ZZZX1617

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AV
- Make and model: Beech C-99
- Aircraft serial: U188
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 302158
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 10 MINUTES AFTER TAKEOFF, THE RT ENGINE FIRE WARNING LIGHT CAME ON.  THeRE WAS NO OTHER INDICATION OF FIRE AND THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO L15 WITH NO PROBLEMS.  THE LIGHTS WENT OUT AFTER AIRCRAFT WAS PARKED.  INVESTIGATED RECORDS AND NOTICED THE AIRCRAFT WAS WASHED THE NIGHT BEFORE, DRIED AND SEALED LOWER DETECTOR.  SYSTEM OPERATIONALLY CHECKED GOOD.
